# SDR UALA2010020800484

- Difficulty date: February 6, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 40,948 hours, 11,352 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Seat 5ab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 5AB EMERGENCY LIGHT MISSING.  ORDERED LIGHT ASSY.  REPLACED MISSING EMERGENCY LIGHT AT SEAT 5AB. CHECKS GOOD.
